• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Article

On uniqueness problems related to the Fokker-Planck-Kolmogorov equations for measures

Journal of Mathematical Sciences. 2011. Vol. 179. No. 1. P. 1-41.

We survey recent results related to uniqueness problems for parabolic equations for measures. Our study are motivated by equations of such a type, namely, the Fokker–Planck–Kolmogorov equations for transition probabilities of diffusion processes. Solutions are considered in the class of probability measures and in the class of signed measures with integrable densities. We present some recent positive results, give counterexamples, and formulate open problems.